# SDR CA030211005

- Difficulty date: June 15, 2002
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Aircraft time: 21,017 hours
- Engine: Pwa PT6A28
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 50420014229
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS AT ALL THREE STATIONS ON OUTBOARD RADIUS.  LT AND RT CHANNELS HAVE IDENTICAL DEFECTS.
